# SDR ASAA2014031607225

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,029 hours, 7,486 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EGT LOGGED ECONOMIC FAULT CODE 77-20862.  BOTTOM LT EGT SIGNAL, T495S3,  IS OUT OF RANGE.  ACFT GROUNDED.
